# SDR EIAA2000114

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - M/D BS 1660 STR 16R AREA ATTACH BELT FRAME FOUND CRACKED NEAR R4 DOOR, SRM 51-10-01.  FRAME CRACKED AREA TRIMMED OFF APPROX 1.25 INCH LENGTH.  NDT INSPECTED PER NTM PT6 51-11-00 FIG 4-CRACK FREE.  REPAIRED FRAME PER SRM 51-40-03 FIG 1.  (X)
